Research

Pulsating wave for mean curvature flow in inhomogeneous medium


Reference:

Dirr, N., Karali, G. and Yip, N. K., 2008. Pulsating wave for mean curvature flow in inhomogeneous medium. European Journal of Applied Mathematics, 19 (6), pp. 661-699.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1017/S095679250800764X

Details

Item Type Articles
CreatorsDirr, N., Karali, G. and Yip, N. K.
DOI10.1017/S095679250800764X
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16690

Export

Actions (login required)

View Item